As far as allergies and reflux- we are looking at a mast cell activation disorder. My histamine tests did not come back high, and I don’t have the skin writing phenomenon, but my reactions seems to be reflux, stomach and brain related. I went on a low-histamine diet, and started Quercetin and bromelain as mast cell stabilizers (my MD would have me on H1 and H2 blockers - Claritin, Pepcid, singulair- high doses all at once, so I went a naturopathic route). It has helped my reflux and swallowing problem, and the insane itch in my heel has finally gone away. I ran out of Quercetin a few days and they came back! I’m back on it and cleared. It’s crazy!
Thanks for your response BAbsBunny. So, you didn't take the antihistamines? Just the natural supplements, such as Quercetin? My issue is that some of the supplements can make the acid reflux worse. Although, the Klonopin helps with that I believe because it is cause by the parasympathetic system (rest and digest) being dysfunctional. The anxiety meds calm down the sympathetic system, hence slowing the heart, reducing the blood pressure, allowing the digestive system to work properly, and reducing the anxiety.
My biggest concern right now is the breathing difficulty, as well as being able to tolerate the antibiotics. Separate note: I believe fish oil will help with reducing inflammation as well, but it's important not to take too much because it can also shut down the healthy immune response again Lyme and the coinfections.
As for me, I'm not sure that my breathing issue is related to Babesiosis, due to my red blood cells being normal (actually high normal). I believe I read Bartonella can cause breathing issues, and so can Lyme disease if they affect the central nervous system. I did test positive for the F.I.S.H. test for bartonella. I'm hoping that I can tolerate doxycycline this time around due to its ability to fight against it, as well as all the other pathogens. My issue with doxy is that when I took it in the past, it caused extreme pressure in my head, eyes, and sometimes ears. I was concerned about
intracranial pressure, which can be very dangerous, but this feeling started after only taking 1 capsule. My LLMD and my neurologist both said they never heard that happen from taking only 1 capsule. It usually takes a while being on it for this to happen. Things like this drive me nuts because them 'thinking' that it doesn't fit in textbook information doesn't mean that it can't happen. Then, if you react to a few other different antibiotics, these doctors start to blame you and insinuate that it's in your head. That also is annoying. I've never had these issues before, and I'm not manifesting it due to something that I'm doing 'in my head.'
You pay these doctors big money, and then when you don't fit in their perfect box of treatments, it seems like they give up and don't have answers for you. It's very frustrating.
I learned that you have to find the additional help on your own, such as finding a good allergist, and even a facility that specializes in allergy and medications desensitizing procedures if you really need certain antibiotics to treat your specific diseased condition. The facility should have an ENT available as well. Most of these places are based in hospitals, especially if they do desensitizing procedures, which is usually done in the ICU. Wish there were health facilities that had all these doctors available to help with allergy/sensitivity issues to meds in every state. It would make things so much easier.